# SDR SWAA2014122235190

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 25,502 hours, 15,012 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER IN SPAR SKIN IS CRACKED AT STATION 129.50.  REPAIRED SKIN IAW SRM.
